# SDR SWAA2019032931195

- Difficulty date: March 22, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 56,087 hours, 34,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A81122
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR Z ANGLE CORRODED AT BS 328, LBL 65.  R&R "Z" ANGLE IAW SRM AND DWG.
